# SDR ASAA0842732

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6547958504
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH CLIP BS 795 TO VERTICAL WEB OF KEELBEAM STR 27R (RBL 6 ) AFT CARGO PIT, CORRODED CHIP AT BS 795 FRAME TO VERTICAL WEB OF KEEL BEAM STR 27R.  REPLACED WITH MADE REPAIR PART IAW BAC DWG 65 47958 AND B737 400 SRM CH 51 30 01 AND 51 40 02.
